# SDR UIEA2020111402393

- Difficulty date: November 14, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 103,935 hours, 20,207 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Part number: 285T110419
- Part serial: DO3873
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADI FAILURE FLAG "SPD LIM".  REMOVED AND REPLACED LEFT STALL WARNING M615 CARD, REF AMM 27-32-01.  STALL WARN TEST PASSED.
